# SDR USAA030058

- Difficulty date: May 27, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65516982
- Condition: Cracked
- Location: Fuselage
- Part time: 40,316 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER SPLICE WITH TWO CRACKS .25 IN LENGTH, BS 907 STRINGER 4 LEFT.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-30-01.  (M)
